# SDR UPS97822871

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 56119433N
- Condition: Corroded
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 70 CHORD BTWN STR 31R TO 35R HAS SEVERE CORROSION, METAL SEPARATION FWD CHORD.  REMOVED SECTION OF CHORD, FABRICATED AND INSTALLED REPAIR PARTS AND EXTERNAL DOUBLER IAW SRM 53-2-5 FIG 8 C-2, 51-1-20D, 51-1-21, AND 51-3-1.
